The investigation of exact solutions of nonlinear partial differential equations by using exp(-Phi(xi)) method

Akbulut A., Kaplan M., TAŞCAN F.

OPTIK, vol.132, pp.382-387, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.12.050
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.382-387
  • Keywords: Nonlinear partial differential equations, Symbolic computation, Exact solutions, The exp(-Phi(xi)) method, POSED BOUSSINESQ EQUATION, EXP-FUNCTION METHOD, EVOLUTION-EQUATIONS, WAVE SOLUTIONS
  • Bursa Uludag University Affiliated: No


In this work, the methodology of the exp(-Phi(xi)) method is given. The effectiveness of the method is demonstrated by applications to two nonlinear partial differential equations (NPDEs), namely, the Zakharov Kuznetsov-Benjamin Bona Mahony (ZK-BBM) equation and ill-posed Boussinesq equation. The obtained exact solutions are consist of trigonometric, hyperbolic and rational functions. (C) 2016 Elsevier GmbH. All rights reserved.